| Catalog Number |
150103 |
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the bag was bent at the connection with the tubing which resulted in urine back up.
Additional Manufacturer Narrative
The reported event was inconclusive.It was unknown whether the device had met specifications due to no sample was returned for evaluation.The product was used for treatment purposes.A potential failure mode could be ¿incorrect folding pattern¿ with a potential root cause of "incorrect assembly operation (incorrect assembly)".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: 1.Separate notches within circles.Put straps through holes and around leg.2.Positon bag on leg with flutter valve at top.3.Attach catheter or extension tubing to top inlet.When wearing bag below knee, attach bard extension tubing.4.To empty dispoz-a-bag leg bag, remove cap at bottom.Important: hold green connector firmly while removing cap." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description